# SDR 0401479907

- Difficulty date: August 31, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N957N
- Make and model: Doug DC-9-31
- Aircraft serial: 47253
- Aircraft time: 86,220 hours, 101,048 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Lt Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AT ROTATION SPEED DURING TAKEOFF ROLL, THE AIRCRAFT PICKED UP AND TOOK OFF WITHOUT ANY PILOT INPUT ON THE CONTROLS.  CREW ALSO MENTIONED FEELING A VIBRATION THROUGH THE YOKES DURING FLIGHT.  AIRCRAFT WOULD PITCH UP NOTICEABLY DURING CLIMBOUT WITH AUTOPILOT DISCONNECTED.  FLIGHT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE AT DTW FOUND THE LEFT ELEVATOR AND CONTROL TAB CABLES OUT OF RIG.  AFTER THE CABLES WERE RE-RIGGED, A FLIGHT TEST WAS PERFORMED AND THE AIRCRAFT CHECKED SATISFACTORY AND WAS RETURNED TO SERVICE.
